Previous |  Up |  Next


Title: Asymptotic behaviour of solutions of delay differential equations of $n$-th order (English)
Author: Parhi, N.
Author: Padhi, Seshadev
Language: English
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 37
Issue: 2
Year: 2001
Pages: 81-101
Summary lang: English
Category: math
Summary: This paper deals with property A and B of a class of canonical linear homogeneous delay differential equations of $n$-th order. (English)
Keyword: oscillation
Keyword: nonoscillation
Keyword: delay-differential equation
Keyword: asymptotic behaviour
MSC: 34K06
MSC: 34K11
MSC: 34K12
idZBL: Zbl 1090.34052
idMR: MR1838406
Date available: 2008-06-06T22:28:30Z
Last updated: 2012-05-10
Stable URL:
Reference: [1] Dzurina, J.: A comparison theorem for linear delay-differential equations.Arch. Math. (Brno) 31 (1995), 113–120. Zbl 0841.34071, MR 1357979
Reference: [2] Dzurina, J.: Asymptotic properties of $n$-th order differential equations.Math. Nachr. 171 (1995), 149–156. Zbl 0817.34039, MR 1316355
Reference: [3] Fink, A.M. and Kusano, T.: Nonoscillation theorems for differential equations with general deviating arguments.Lecture Notes in Math. #1032, 224–239, Springer, Berlin. MR 0742641
Reference: [4] Gyori, I. and Ladas, G.: Oscillation Theory of Delay Differential Equations.Clarendon Press, Oxford, 1991. MR 1168471
Reference: [5] Kiguradze, I.T.: On the oscillation of solutions of the equation $d^m u/dt^m + a(t)|u|^n \text{sign}\, u=0$.Mat. Sb. 65 (1964), 172–187 (Russian). Zbl 1004.34012, MR 0173060
Reference: [6] Kusano, T. and Naito, M.: Comparison theorems for functional differential equations with deviating arguments.J. Math. Soc. Japan 3 (1981), 509–532. MR 0620288
Reference: [7] Kusano, T, Naito, M. and Tanaka, K.: Oscillatory and asymptotic behaviour of solutions of a class of linear ordinary differential equations.Proc. Roy. Soc. Edinburgh Sect. A 90 (1981), 25–40. MR 0636062
Reference: [8] Ladde, G.S, Lakshmikantham, V. and Zhang, B.G.: Oscillation Theory of Differential Equations with Deviating Arguments.Marcel Dekker, Inc. New York, 1987. MR 1017244
Reference: [9] Parhi, N. and Padhi, S.: On asymptotic behaviour of delay differential equations of third order.Nonlinear Anal. TMA 34 (1998), 391–403. MR 1635717
Reference: [10] Parhi, N. and Padhi, S.: Asymptotic behaviour of a class of third order delay differential equations.Math. Slovaca 50 (2000), 315–333. MR 1775304
Reference: [11] Trench, W.F.: Canonical forms and principal systems for general disconjugate equations.Trans. Amer. Math. Soc. 189 (1974), 319–327. Zbl 0289.34051, MR 0330632


Files Size Format View
ArchMathRetro_037-2001-2_1.pdf 394.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo